# SDR EBVR202305160001

- Difficulty date: May 16, 2023
- Submitted: May 16, 2023
- Operation: General aviation
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 14,527 hours, 11,094 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LH/RH WING UPPER SURFACE ALONG FS 335.38 OVER MAIN WING SPAR. DAMAGE SUBMITTED TO TEXTRON AND REPAIRED IAW TEXTRON FIELD REPAIR FR-560-5653-11886 DATED 5/15/23. THIS IS CLASSIFIED AS A MAJOR REPAIR.
